# SDR RAIA201008110001

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,577 hours, 21,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE PASSENGER DOOR AS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND CLEANED THE PASSENGER DOOR SEAL.  OPS CHECKED GOOD.
